Absolute indexed summability factor of an infinite series using quasi-f-power increasing sequences

S.K. Paikray, R.K. Jati, U.K. Misra, N.C. Sahoo

Abstract


A result concerning absolute indexed summability factor of an infinite series using Quasi - - power increasing sequences has been established.

Full Text: PDF

Published: 2013-03-17

How to Cite this Article:

S.K. Paikray, R.K. Jati, U.K. Misra, N.C. Sahoo, Absolute indexed summability factor of an infinite series using quasi-f-power increasing sequences, Engineering Mathematics Letters, Vol 2 (2013), 56-66

Copyright © 2013 S.K. Paikray, R.K. Jati, U.K. Misra, N.C. Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.